Journal article icon

Journal article

Appendix and erratum to "Massey products for elliptic curves of rank 1"

Actions


Access Document


Authors


Balakrishnan, JS More by this author
Kedlaya, KS More by this author
Journal:
Journal of the American Mathematical Society
Volume:
24
Issue:
1
Pages:
281-291
Publication date:
2011-01-05
DOI:
ISSN:
0894-0347
URN:
uuid:dd2fa6ce-1f90-4acf-b96d-3d3ffbc9726c
Source identifiers:
398301
Local pid:
pubs:398301

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP